| | Red swollen skin from antibiotics??
First time to post on this message board. I have been given Avelox for bronchitis (just started second round) and Ocuflox for conjunctivitis (started about a week ago) and was given an IV antibiotic in the emergency room last Thursday (not sure what the name of it was). Now I have red face, neck, and forearms; both legs have rash-looking stuff all over them; hands are swollen; feet and toes are swollen and look like they have been put in scalding water... very tender. Also woke up with swollen tongue this morning. I have not taken any more antibiotics since noon yesterday, and I have taken a couple of doses of benadryl. I don't know how long it takes to get all these antibiotics out of my system... don't even know if that is what is causing my symptoms. Anyone have anything similar? My feet have what looks like broken blood vessels on the sides... will this be permanent? I do have appt with doctor tomorrow as follow-up to my ER visit (thought I might be having a heart attack, but was only dehydrated and still battling bronchitis). Any help and comments are welcome. Thanks.